I made the mistake of drinking alcohol while taking lexapro. I drank quite a bit and the night I drank o didn't take my pill because I didn't want to affect me in a negative way. I felt like crap for the next 2 weeks. I was having increased and axiety also felt like o couldn't concentrate and was having slight head pain and headache. 14 days passed feeling like that and I had 3 shots and took my pill that night. I've been feeling sad and have increased anxiety for another 14 days. Does anyone know if this is because of mixing alcohol with lexapro? Anyone else have experience with this?
Hi, Bass! This is what the Interaction Checker has to say:
*Interactions between your selected drugs
Applies to: ethanol, Lexapro (escitalopram)
Using escitalopram together with ethanol may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with escitalopram. Do not use more than the recommended dose of escitalopram, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.*
Best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 28 Apr 2012 • 3 answers
Posted 26 Oct 2015 • 3 answers
Posted 25 Jun 2016 • 0 answers
Posted 22 Aug 2016 • 1 answer